# SDR 2007UALA03278

- Difficulty date: August 20, 2007
- Submitted: August 24, 2007
- Operation: Air carrier
- Aircraft: N672UA
- Make and model: Boeing 767322
- Aircraft serial: 30027
- Aircraft time: 27,361 hours, 7,467 cycles
- Engine: Pwa PW4052
- System (JASC): 3350 · Emergency Lighting
- Part: Strip
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEATS 2L & 3R ARE MISSING THE AFT EEL STRIP SECTION.  INSTALLED LAMP ASSEMBLY IN BOTH SEAT POSITIONS. OP CHECKS OK.
